# SDR 08FDEA00709

- Difficulty date: March 5, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: A5796502100000
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP FAIRING 532CB IS DELAMINATED IN TWO SPOTS.  REMOVED DAMAGE,  POTTED CORE, CURED, SANDED & PREPPED FOR WET LAY UP.  LAYED UP REPAIR PLYS  CURED & SANDED REPAIR PLYS;  APPLIED SEALER RESIN, CURED & SANDED,  REAPPLIED ANTI-STATIC PRIMER & FINISH TOP COAT IAW SRM 57-20-35.
